MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 8 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 8 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-807
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Osteolysis (2377); No Code Available (3191)
Date of Event 09/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2016, the patient underwent a 2nd right knee revision due to loosening to the tibial component and instability.The surgeon reported osteolysis of the lateral posterior condyle.He indicated the tibial component had de-bonded from the cement and there was no cement bonded to the tibial component.The surgeon did not comment on the femoral component, though it was revised.The patella was retained.The patient was implanted with competitor knee system and competitor bone cement.Doi: (b)(6) 2014 (tibial, femoral, patellar components) doi: (b)(6) 2014 (tibial insert).Dor: (b)(6) 2016 (tibial and femoral components).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 8 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9505910
Report Number1818910-2019-124476
Device Sequence Number1202684
Product Code JWH
UDI-Device Identifier10603295050360
UDI-Public10603295050360
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model Number1516-40-807
Device Catalogue Number151640807
Device Lot Number295356
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR